BibTeX record journals/apal/MagidorSS84

download as .bib file

@article{DBLP:journals/apal/MagidorSS84,
  author    = {Menachem Magidor and
               Saharon Shelah and
               Jonathan Stavi},
  title     = {Countably decomposable admissible sets},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {26},
  number    = {3},
  pages     = {287--361},
  year      = {1984},
  url       = {https://doi.org/10.1016/0168-0072(84)90006-X},
  doi       = {10.1016/0168-0072(84)90006-X},
  timestamp = {Sat, 05 Sep 2020 17:49:14 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/MagidorSS84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics